# SDR MASA200500100

- Difficulty date: February 11, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 2,821 hours, 2,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14522273401
- Condition: Unknown
- Location: Nr 2 Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT TO BNA HAD THE NR 2 PACK PRODUCE A BURNING SMELL WHILE IN USE.  MAINTENANCE PLACED THE PACK ON MEL.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED 3 DUCTS, OPS CHECKED GOOD.  P/N 145-22273-401, 145-22277-403 AND 145-22285-401, ALL NON SEARILIZED.
